# SDR 2005FA0001034

- Difficulty date: June 11, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N900DH
- Make and model: Gulstm G1159
- Aircraft serial: 111
- Engine: Rroyce SPEY5118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 920070
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AC DEPARTED FOR 3 DAY TRIP.  AC MADE A STOP TO PICK UP 1 PASSENGER, THEN TOOK OFF AND HEADED TO PICK UP ANOTHER PASSENGER.  ON EXTENDING THE GEAR, LT GEAR DOWN AND LOCKED LIGHT FAILED TO LITE.  CREW TRIED 6 TIMES BY RETRACTING AND EXTENDING GEAR TO NO AVIAL.  CREW THEN BLEW GEAR DOWN WITH EMERGENCY EXTENSION SYS., STILL NO LIGHT.  PERFORMED A LOW AND SLOW PAST TOWER TO CONFIRM GEAR WAS DOWN, PROCEEDED TO LAND WITHOUT INCIDENT.  PIC CALLED AND SAID THAT THERE WAS A CONNECTOR PLUG LOOSE IN THE LT WHEEL WELL.  THE PLUG WAS REATTACHED, GEAR PINNED IN THE DOWN AND LOCKED POSITION, DEPLOY HANDLE AND D-RING STOWED.  AC WAS FLOWN BACK ON FERRY PERMIT WITH THE GEAR DOWN AND LOCKED.  GEAR WAS SWUNG IAW MM.  (K)
